# SDR TRAX200800718

- Difficulty date: May 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 12,502 hours, 10,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN ON WARDROBE HAS BROKEN ELECTRICAL CONNECTION CIRCUIT P9LY/J9LY.   INSTALLED NEW P9LY/J9LY WARDROBE EMERGENCY LIGHT CONNECTORS IAW EESPM 20-17-10 AND WDM 33-51-00.  WARDROBE EMERGENCY LIGHTS OP TEST REQUIRED.  OPS TEST GOOD AT THIS TIME IAW AMM 33-51-00-710-801.  (B)
